# SDR CA000215033

- Difficulty date: February 8, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 56,769 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2530 · Buffet/Galleys
- Part: Wire
- Condition: Contaminated
- Location: Wire
- Component: Oven, 02530017ML
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OVEN REPORTED NOT WORKING. PHASE 1 WIRE DAMAGED DUE TO WATER CONTACT. WIRE REPAIRED AND COUNTER RESEALED. INSPECTION EVERY A-CHECK IMPLEMENTED.
